# SDR ASAA2023062643781

- Difficulty date: June 26, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,123 hours, 18,176 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 66002849
- Condition: Faulty
- Location: Flight Compartme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG SHORT TIME FAULT MSG 73-30312 THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG START SWITCH REF MM 80-11-00. PERFORMED EEC TEST AND NO FAULTS, TEST PASS REF MM 73-21-00. PERFORMED START SWITCH TEST REF MM 80-11-00-730-801-F00, OPS TEST PASS. EEC BITE TEST RECENT FAULTS NO FAULT FOR LEG 0. THIS CLEARS PLT DEFERRAL.
